# SDR 04317679

- Difficulty date: November 12, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: N679BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7662
- Engine: Ge CF343B1
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

EVENT SUMMARY STATED BLEED MISCONFIG, ABORTED TAKEOFF, RTG.  REMOVED AND REPLACED LT ENG 10TH STAGE BLEED VALVE IAW MM 36-11-04.  OPS CHECK GOOD.
